Bulletin of the American Mathematical Society

Applications of the transfer to stable homotopy theory

Daniel S. Kahn and Stewart B. Priddy

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 78, Number 6 (1972), 981-987.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183534135

Mathematical Reviews number (MathSciNet)
MR0309109

Zentralblatt MATH identifier
0265.55009

Subjects
Primary: 55B20 55E45
Secondary: 21J05 55B15

Citation

Kahn, Daniel S.; Priddy, Stewart B. Applications of the transfer to stable homotopy theory. Bull. Amer. Math. Soc. 78 (1972), no. 6, 981--987. https://projecteuclid.org/euclid.bams/1183534135


Export citation

References

  • 1. M. Atiyah, Characters and cohomology of finite groups, Inst. Hautes Ètudes Sci. Publ. Math. No. 9 (1961), 23-64. MR 26 #6228.
  • 2. M. Barratt and P. J. Eccles, On a theorem of D. S. Kahn's, University of Manchester (mimeograph).
  • 3. M. Barratt, D. Kahn and S. Priddy, On ΩS and the infinite symmetric group, Proc. Sympos. Pure Math., vol. 22, Amer. Math. Soc., Providence, R. I., 1971.
  • 4. E. Dyer and R. Lashof, Homology of iterated loop spaces, Amer. J. Math. 84 (1962), 35-88. MR 25 #4523.
  • 5. A. Dold, Decomposition theorems for S(n)-complexes, Ann. of Math. (2) 75 (1962), 8-16. MR 25 #569.
  • 6. B. Eckmann, On complexes with operators, Proc. Nat. Acad. Sci. U.S.A. 39 (1953), 35-42. MR 15, 459.
  • 7. L. Evens, Steenrod operations and transfer, Proc. Amer. Math. Soc. 19 (1968), 1387-1388. MR 38 # 1669.
  • 8. L. Evens, A generalization of the transfer map in the cohomology of groups, Trans. Amer. Math. Soc. 108 (1963), 54-65. MR 27 #3686.
  • 9. M. Mahowald, The metastable homotopy of Sn, Amer. Math. Soc. Memoir No. 72 (1967). MR 38 #5216.
  • 10. J. P. May, Categories of spectra and infinite loop spaces, Category Theory, Homology Theory and their Applications, (Battelle Institute Conference, Seattle, Wash., 1968), vol. III, Springer, Berlin, 1969, pp. 448-479. MR 40 #2073.
  • 11. M. Nakaoka, Decomposition theorem for homology groups of symmetric groups, Ann. of Math. (2) 71 (1960), 16-42. MR 22 # 2989.
  • 12. D. Quillen, The Adams conjecture, Topology 10 (1970), 67-80. MR 43 # 5525.
  • 13. G. Segal, Homotopy-everything H-spaces (preprint).
  • 14. G. Whitehead, Recent advances in homotopy theory, Regional Conference Series in Math., no. 5, Amer. Math. Soc., Providence, R. I., 1970.